RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 12  


Ordinary Differential Equations
Ordinary Differential Inclusions with Internal and External Perturbations
A. I. Bulgakov, A. A. Efremov, E. A. Panasenko
1587
On the Measure of the Set of Solutions of a Linear Pfaff System with Coinciding Lower Characteristic Sets
N. A. Izobov, A. S. Platonov
1599
Upper and Lower Functions in Boundary Value Problems for a Third-Order Ordinary Differential Equation
Yu. A. Klokov
1607
Millionshchikov's Solution of Erugin's Problem
A. V. Lipnitskii
1615
A Generalized Bessel Inequality for Ordinary Differential Operators with Nonsmooth Coefficients and a Generalization of the Riesz Theorem
I. S. Lomov
1621
The Complete Integrability of the Linear Approximation Equations for Completely Integrable Quasilinear Total Differential Equations
E. K. Makarov
1631
A Reflecting Function of a Family of Functions
V. I. Mironenko
1636
Nonoscillating Kneser Solutions of the Emden–Fawler Equation
V. A. Rabtsevich
1642
Centers and Foci for a Class of Cubic Systems
A. P. Sadovskii
1652
A Search for the Always Existing Strongest Equilibrium in Coalition-Free Differential Games
È. R. Smol'yakov
1658
Solution of $n$-Person Games by a Proximal Method of Prediction Type
S. V. Shpirko
1665

Partial Differential Equations
Boundary Control of Oscillations at One Endpoint with the Other Endpoint Fixed in Terms of a Finite-Energy Generalized Solution of the Wave Equation
V. A. Il'in
1670
A Boundary Value Problem for a Second-Order Singular Elliptic Equation in a Sector on the Plane
A. A. Larin
1687
The Inverse Problem of Spectral Analysis for a Power of the Laplace Operator in the Rectangle
V. A. Sadovnichii, V. V. Dubrovskii, E. A. Puzankova
1695
A Stabilizability Criterion for Differential Equations with Constant Coefficients in the Entire Space
L. V. Fardigola
1699

Short Communications
The Dirichlet Problem for an Elliptic System of an Even Number of Second-Order Equations
S. V. Artem'eva
1707
Problems without Initial Conditions for Degenerating Parabolic Equations
G. O. Vafodorova
1710
Systems of Two First-Order Second-Degree Differential Equations of the Painlevé Type
I. P. Martynov, V. M. Pecevich, V. A. Pron'ko
1712
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020